# SDR TRAX200801252

- Difficulty date: September 30, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 15,156 hours, 10,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON FLOOR SUPPORT RAIL INBD OF ASD @ FS 310-349.
